# SDR R61A201208190662

- Difficulty date: August 19, 2012
- Submitted: November 24, 2012
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 12,198 hours, 7,694 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Structure
- Part number: 191380002
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WORKING DEFERRED MAINTENANCE ITEM NUMBER 2 ENGINE EXHAUST GRATE CRACKED.  MAINTENANCE REPLACED NUMBER 2 ENGINE EXHAUST GRILL IAW ETD 2012-190-011697A REV A.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
